# SDR SWIA201437194

- Difficulty date: April 8, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 18,325 hours, 20,763 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERIOR, THE FWD PULL-IN LEVER IS GOUGED.  C-CHECK, REPAIRED THE PAX DOOR FWD PULL IN LEVER IAW REO AND AMM.
